Communications in Number Theory and Physics
Volume 11 (2017)
Tropical count of curves on abelian varieties
Pages: 219 – 248
We investigate the problem of counting tropical genus $g$ curves in $g$-dimensional tropical abelian varieties. We do this by studying maps from principally polarized tropical abelian varieties into a fixed abelian variety. For $g = 2, 3$, we prove that the tropical count matches the count provided in [Göt98, BL99b, LS02] in the complex setting.
Paper received on 2 November 2016.